Loading...
 

Volume 32, Issue 4, December 2021




Sign in to download the Issue in PDF format.

Mediterr J Rheumatol 2021;32(4):367-8
Polyarthritis and Psoriasiform Skin Lesions following Pembrolizumab Therapy
Authors Information

1. Department of Physiology, National and Kapodistrian University of Athens, School of Medicine, Athens, Greece

2. Molecular Oncology Unit, Department of Biological Chemistry, National and Kapodistrian University of Athens, School of Medicine, Athens, Greece

3. Evgenidio Treatment Center, “Agia Trias”, National and Kapodistrian University of Athens, School of Medicine, Athens, Greece

Abstract

A notable feature of immune checkpoint inhibitor (ICI) therapy in oncology patients is its association with increased frequency of immune related adverse reactions, directly associated with their unique mechanism of action. These adverse events are of great interest to rheumatologists, as not only do they commonly require immunosuppressive therapeutic intervention, but can also aid in unveiling important immunopathogenetic pathways that underlie autoimmune phenomena. Herein we describe a case of psoriasiform skin lesions and polyarthritis in a patient receiving ICI for lung cancer.


Article Submitted: 6 Nov 2020; Revised Form: 4 Mar 2021; Article Accepted: 5 Mar 2021; Available Online: 27 Dec 2021

https://doi.org/10.31138/mjr.32.4.367

This work is licensed under a Creative Commons Attribution 4.0 International License. 

©Koulouri V, Karamouzis MV, Mavragani CP.